In these unprecedented times due to COVID-19 we are listening to the latest advice from the government and their health specialists. We are continuing to work in these challenging times so that we can serve the needs of our customers.
Please note that we are receiving a particularly high volume of orders, enquiries, telephone calls and emails. We are working exceptionally hard to process orders and respond to customer enquiries as quickly as possible. Unfortunately it is currently taking a little longer to process and dispatch orders than usual, so please allow 2-3 working days for shipment.
Please also note that postal services and couriers are experiencing similar challenges so please allow longer delivery times than usual. We would be grateful if you can be patient and not contact us regarding your order before these times are up so we can reduce the pressure on our customer service team.
Thank you for your patience and understanding.
If you have symptoms of coronavirus stay at home and self-isolate for 10 days.
For information about coronavirus please click here.
Keep well and stay safe.
Increased levels of uric acid could also be caused by other things, including:
Other effects of gout, such as joint damage, are possible if you suffer from regular attacks, but uncommon. Sometimes, the uric acid crystals can form kidney stones, cause kidney damage and form bumps under the skin (called tophi), which are usually painless and harmless but can sometimes become infected.
Fast acting soluble pain relief.
The unique formulation of Solpadeine Plus Soluble Tablets provides powerful relief from: migraine, headache, backache, toothache, period pain, neuralgia, rheumatic pain, sore throat and fever, and the aches and pains of colds and flu. Contains Paracetamol 500mg, codeine 8mg, caffeine 30mg.